Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Covariances of generalized processes with orthogonal values


Author: Lewis Pakula
Journal: Proc. Amer. Math. Soc. 52 (1975), 199-203
MSC: Primary 60G20
DOI: https://doi.org/10.1090/S0002-9939-1975-0405570-0
MathSciNet review: 0405570
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A general form for the covariance of a generalized process with orthogonal values is found in the case where the covariance $B$ depends on test functions and their first derivatives. Specifically, if $B(\phi ,\phi ) = \int {{\phi ^2}d{\mu _0} + \int {\phi \phi ’d{\mu _1} + \int {{\phi ^2}d{\mu _2} \geqslant 0} } } \;{\text {for }}\phi \epsilon \mathcal {D}({\mathbf {R}})$ and Radon measures ${\mu _0},{\mu _1},{\mu _2}$, then there exist Radon measures ${\nu _0},{\nu _1},{\nu _2}$ such that $B(\phi ,\phi ) = \int {{\phi ^2}d{\nu _0} + \int {\phi \phi ’d{\nu _1} + \int {\phi {’^2}d{\nu _2}} } }$ and, moreover, $\int {{f^2}d{\nu _0} + \int {fgd{\nu _1} + \int {{g^2}d{\nu _2} \geqslant 0} } }$ for all $f,g\epsilon \mathcal {D}({\mathbf {R}})$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G20

Retrieve articles in all journals with MSC: 60G20


Additional Information

Article copyright: © Copyright 1975 American Mathematical Society